# SDR AALA201807279016

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 52,043 hours, 30,260 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303200200
- Part serial: ASN721
- Condition: Corroded
- Location: Lt Mlg
- Part time: 52,041 hours, 6,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS IN BASE MAINTENANCE.  LEFT HAND MAIN LANDING GEAR REAR PINTLE PIN FOUND CORRODED.  REPLACED LEFT HAND MAIN LANDING GEAR REAR PINTLE PIN PER JOB CARD 26T00032001 STEP 26.
